Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 40, NWS Atlanta, GA

March 13, 2025Marion County, Sumter County, Webster County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 13, 2025, 3:42 PM EDT for Marion County, Sumter County, Webster County, Georgia. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 13, 2025, 3:42 PM EDT (19:42 UTC)
Expired
Mar 13, 2025, 4:30 PM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Marion County, GA, Sumter County, GA, Webster County, GA

The radar

The Robins AFB radar (KJGX), 118 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 13, 3:44 PM EDTHAIL 0.54 Sw Friendship, GAA high volume of hail, with hailstones as large as a half-inch in diameter, was reported near MM 5 along GA Hwy 153.
Mar 13, 3:45 PM EDTHAIL 11 Sse Church Hill, GAA photo of hail up to quarter size was received from Hwy 41N near the Marion County line.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
814 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

579 
WUUS52 KFFC 131942
SVRFFC
GAC197-261-307-132030-
/O.NEW.KFFC.SV.W.0040.250313T1942Z-250313T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
342 PM EDT Thu Mar 13 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  South central Marion County in west central Georgia...
  Northeastern Webster County in west central Georgia...
  Southwestern Sumter County in west central Georgia...

* Until 430 PM EDT.

* At 342 PM EDT, a severe thunderstorm was located near Friendship,
  or near Preston, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Sumter, Friendship, Preston, Americus, Maddox, Croxton Crossroads,
  Church Hill, Plains, Huntington, and Dumas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3210 8460 3219 8457 3219 8448 3218 8444
      3217 8443 3217 8441 3206 8406 3194 8416
      3191 8422 3192 8434 3188 8434
TIME...MOT...LOC 1942Z 300DEG 26KT 3210 8447 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
664 
WWUS52 KFFC 132001
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
401 PM EDT Thu Mar 13 2025

GAC197-307-132011-
/O.CAN.KFFC.SV.W.0040.000000T0000Z-250313T2030Z/
Marion GA-Webster GA-
401 PM EDT Thu Mar 13 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MARION AND
NORTHEASTERN WEBSTER COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3200 8442 3204 8442 3210 8440 3213 8438
      3214 8434 3206 8406 3194 8416 3191 8422
      3192 8434 3188 8434
TIME...MOT...LOC 2001Z 300DEG 26KT 3203 8433 

$$

GAC261-132030-
/O.CON.KFFC.SV.W.0040.000000T0000Z-250313T2030Z/
Sumter GA-
401 PM EDT Thu Mar 13 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHWESTERN SUMTER COUNTY...

At 401 PM EDT, a severe thunderstorm was located near Plains, or near
Americus, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Sumter, Plains, Huntington, Americus, Maddox, and Croxton Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3200 8442 3204 8442 3210 8440 3213 8438
      3214 8434 3206 8406 3194 8416 3191 8422
      3192 8434 3188 8434
TIME...MOT...LOC 2001Z 300DEG 26KT 3203 8433 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
109 
WWUS52 KFFC 132021
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
421 PM EDT Thu Mar 13 2025

GAC261-132031-
/O.EXP.KFFC.SV.W.0040.000000T0000Z-250313T2030Z/
Sumter GA-
421 PM EDT Thu Mar 13 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SUMTER COUNTY
WILL EXPIRE AT 430 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

&&

LAT...LON 3200 8442 3204 8442 3210 8440 3213 8438
      3214 8434 3206 8406 3194 8416 3191 8422
      3192 8434 3188 8434
TIME...MOT...LOC 2021Z 300DEG 26KT 3197 8421 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 2:56 PM EDT, 46 minutes earlier.

Area forecast discussion, Mar 13, 2:56 PM EDT, 46 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
256 PM EDT Thu Mar 13 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Friday)
Issued at 253 PM EDT Thu Mar 13 2025

Key Messages:

    - Chances for isolated to scattered showers and thunderstorms
      this afternoon and early evening, with some being strong to
      marginally severe across portions of west central Georgia

    - Brief return to dry conditions during the day Friday before
      the start of an active weekend with severe weather potential

Forecast:

A mid-level shortwave drifting over the state will lead to
isolated to scattered showers and thunderstorms through the
evening across north and central Georgia. The best chances are
along the AL/GA border and areas from the Atlanta metro south.
This area remains in a marginal risk (level 1 of 5) from SPC, as
there will be just enough instability, moisture, and shear to
support a few strong to severe thunderstorms with the primary
hazards of hail and damaging winds. Storms will generally be
moving from W to E or NW to SE, and will be in clusters or small
line segments. Not expecting very much rainfall from today's
convective activity, generally a half of an inch or less, and
much of the eastern portion of the forecast area may remain
totally dry.

By sunset, most of the activity will have ended, and subtle mid-
level ridging will start to nudge in behind the shortwave for a
quiet overnight period. Areas of fog may develop across central
Georgia early Friday morning under the mostly clear skies, light
southerly flow and subsidence from the ridge. Overall Friday will
be a warm and dry day across the area under the influence of the
ridge, with southeast flow and some mid to level high clouds
passing over. This will start to set the stage for a very active
weather weekend across Georgia.

Highs today will be a few degrees cooler than yesterday, topping
out in the low-to-mid 70s areawide. Tonight's lows will be in the
upper-40s to lower-50s, before temperatures climb back into the
mid to upper 70s on Friday. A few areas might even have a shot at
80.

Culver

&&

.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 253 PM EDT Thu Mar 13 2025

Key Messages:

  - Severe weather is expected across North and Central Georgia
    Saturday evening into Sunday. All modes of severe weather are
    possible: damaging winds, tornadoes, and severe hail. A
    significant tornado (EF-2 or greater) is also possible.

  - Forecast rainfall amounts for Friday Night through Sunday
    range between 2-3" across North Georgia and 1-2" elsewhere. A
    Slight Risk (Level 2 out of 4) for flash flooding exists for
    North Georgia during this timeframe.

Forecast:

A very strong storm system will bring severe storms to much of the
Southeast between Friday night and Sunday afternoon. We have
consistently seen a notable signal for a strong wind component
through the atmospheric column as well as energy (fuel) -- thus, the
overlap of these two supports the threat for severe weather for us
in North and Central Georgia. Timing primarily lies between Saturday
evening through Sunday afternoon with that threat moving from west
to east as the front pushes the line of storms through the state.

As a general overview, at the start of the long term (Saturday
morning), there could be some rain and storms ongoing and/or
diminishing across parts of Northwest Georgia. The Marginal Risk
area (Level 1 out of 5) as painted by SPC, is to account for any
severe thunderstorms that are able to maintain themselves as they
enter into our northwest zones early Saturday morning in response to
the initial wave of energy swinging through the TN Valley.
Damaging winds look to be the primary threat with any severe
thunderstorms that move through northwest Georgia early Saturday
morning.

Moving into the day on Saturday, a strengthening upper low will be
forced eastward as a second piece of energy rotates around the base
of the broader upper trough. At the surface, a cold front will be
tracking eastward across the ArkLaMiss towards the TN Valley. This
will result in notable height falls, a strengthening LLJ (60+ kts),
and allow for ample moisture to stream into the region bringing up
our dewpoints from south to north during the day. Thunderstorms
accompanying a cold front will move through Saturday night into
Sunday afternoon. Storms look to finally clear our southeast zones
by Sunday evening. As we are becoming more into the range of some of
the higher resolution model guidance there are a few things to note:

1- there are some 'weakening' trends with the line of storms as it
moves eastward through our area overnight Saturday into Sunday.
However, all severe threats will still be in play across all of our
forecast area so don't let your guard down! The wind energy and
other ingredients that have been noted with this system will still
be present. As we know nocturnal severe events are especially
hazardous -- so please make sure you have appropriate weather safety
plans in place.

2- overall timing of when we can expect severe weather to move
through the state continues to be refined. Some hi-res guidance has
storms moving into northwest and west-central Georgia as early as 6-
8PM Saturday. However, current thinking is still a little later 8-
10PM at the earliest.

3- a prior uncertainty was if ongoing convection Friday into
Saturday morning would contaminate the environment heading into
Saturday. At least for now this does not appear to be the case. But
we are keeping that possibility in the back of our minds. Adding on
to the previous point, there is a possibility that some portions of
our area (southwest, west-central GA) clear out mid-morning
Saturday. If that's the case the atmosphere would have some time to
recover as moisture continues to stream into the state.

At this time SPC maintains an Enhanced Risk (Level 3 out of 5) for
areas roughly along and west of a line from Athens to Macon down to
Americus. Also within this Enhanced Area is a hatched area
indicating a greater probability of significant severe weather
occurring (i.e. large hail, significant damaging winds, and strong
tornadoes). In addition to severe hazards, the flooding threat
overnight Saturday into Sunday remains. With this forecast update,
forecast storm total rainfall for the duration of this event from
Friday overnight through Sunday is largely unchanged. Totals for
North Georgia range from 2-3" with 1-2" elsewhere. The time window
for the highest flood threat is late Saturday evening to Sunday
morning. These totals are fairly modest, though any training of
thunderstorms over a specific area and multiple rounds of rainfall
throughout the weekend could result in minor flash flooding and/or
local river flood concerns. WPC maintains a Slight Risk (Level 2 out
of 4) for North Georgia on Saturday.

Finally, a PSA: Please start making and communicating your severe
weather plans now! Know where your safe place is, ensure your
weather radio is in working order, and consider your plans if they
involve being outdoors. With much of the action taking place
overnight (Saturday evening into Sunday morning) it is vital that
you remain weather aware. Be prepared not scared!

07

&&

.AVIATION...
(18Z TAFS)
Issued at 136 PM EDT Thu Mar 13 2025

VCSH by 19-20Z with highest likelihood of TSRA impacting the
airfield between 20-24Z, perhaps accompanied by MVFR vsbys, but
still rather low probability of direct impacts overall. Further
clearing back to true VFR expected as pcpn tapers off in earnest
by 00-01Z, then a rapid drop to BKN IFR by 08-09Z, with MVFR vsbys
in FG/BR. Conditions improve after 15Z. Winds will be SW at 5-10
kts through the evening, becoming light overnight, and then
shifting SSE by Friday afternoon around 10 kts.

//ATL Confidence...18Z Update...
Medium confidence on SHRA/TSRA coverage through the evening, as
well as CIGs and VIS early Friday morning. High for other
elements.

Culver

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          49  76  56  80 /  10   0  10  40
Atlanta         54  75  59  79 /  10   0  30  60
Blairsville     45  71  53  71 /  10   0  30  80
Cartersville    51  76  59  79 /  10   0  40  80
Columbus        57  78  59  82 /  10   0  20  50
Gainesville     51  74  57  76 /  10   0  30  60
Macon           53  78  56  83 /  20   0  10  20
Rome            51  77  58  76 /  10   0  50  80
Peachtree City  52  76  57  79 /  10   0  20  60
Vidalia         54  79  57  86 /  20   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Culver
LONG TERM....07
AVIATION...Culver
Hazardous weather outlook, Mar 13, 5:25 AM EDT, 10 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
525 AM EDT Thu Mar 13 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-140930-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
525 AM EDT Thu Mar 13 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Today and Tonight...

A Marginal Risk (Level 1 of 5) for severe weather is in effect for
west central Georgia today. An isolated storm capable of damaging
wind gusts up to 60 mph and/or quarter sized hail will be
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

A Marginal Risk (Level 1 of 5) is in effect for northwest Georgia
late Friday night into early Saturday morning. An isolated
thunderstorm capable of damaging winds and hail will be possible
before sunrise.

Severe weather is possible in north and central Georgia Saturday
and Sunday. An Enhanced Risk (Level 3 of 5) of severe weather
is expected between Saturday afternoon and Sunday morning. All
severe weather hazards, tornadoes, damaging winds and hail are
possible with this event. Minor flooding and flash flooding concerns
could also develop in north Georgia Saturday night into Sunday
morning. Please continue to monitor the forecast moving forwards.

.SPOTTER INFORMATION STATEMENT...

While spotter activation is not needed, spotters are encouraged
to report or relay severe weather reports today and tomorrow.
Please continue to keep an eye on Saturday into Sunday, as
spotter activation may be requested during this time period.

In the hours before

Special weather statement, Mar 13, 2:55 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
255 PM EDT Thu Mar 13 2025

GAZ067-131930-
Meriwether GA-
255 PM EDT Thu Mar 13 2025

...A strong thunderstorm will impact portions of northern Meriwether
County through 330 PM EDT...

At 255 PM EDT, a strong thunderstorm was over Saint Marks, or 7 miles
northwest of Greenville, moving east at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Rocky Mount, Saint Marks, Gay, Wooster, Greenville, and Lone Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3305 8486 3316 8486 3320 8460 3310 8455
      3302 8462
TIME...MOT...LOC 1855Z 269DEG 12KT 3311 8480

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 13, 2:57 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
257 PM EDT Thu Mar 13 2025

GAZ032-131930-
Cobb GA-
257 PM EDT Thu Mar 13 2025

...A strong thunderstorm will impact portions of northeastern Cobb
County through 330 PM EDT...

At 257 PM EDT, a strong thunderstorm was over Kennesaw State
University, or near Marietta, moving east at 10 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Kennesaw State University, Sweat Mountain, Kennesaw, Sandy Plains,
and Marietta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3408 8462 3408 8461 3407 8442 3405 8442
      3404 8440 3401 8440 3400 8439 3395 8443
      3398 8463
TIME...MOT...LOC 1857Z 269DEG 8KT 3402 8455

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 13, 3:12 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
312 PM EDT Thu Mar 13 2025

GAZ090-091-102-103-131945-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-
312 PM EDT Thu Mar 13 2025

...A strong thunderstorm will impact portions of southwestern Marion,
southeastern Chattahoochee, eastern Stewart and northern Webster
Counties through 345 PM EDT...

At 312 PM EDT, a strong thunderstorm was over Brooklyn, or 8 miles
southeast of Cusseta, moving southeast at 20 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Charles, Kimbrough, Preston, Church Hill, Seminole, Brooklyn,
Renfroe, Louvale, and Richland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3219 8489 3223 8476 3231 8467 3216 8444
      3205 8454 3196 8470
TIME...MOT...LOC 1912Z 310DEG 18KT 3219 8472

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 13, 3:17 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
317 PM EDT Thu Mar 13 2025

GAZ006-008-131945-
Union GA-Fannin GA-
317 PM EDT Thu Mar 13 2025

...A strong thunderstorm will impact portions of southwestern Union
and east central Fannin Counties through 345 PM EDT...

At 317 PM EDT, a strong thunderstorm was over Gaddistown, or 14 miles
northwest of Dahlonega, moving northeast at 5 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Margret and Gaddistown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3466 8408 3470 8418 3481 8412 3480 8403
      3473 8399
TIME...MOT...LOC 1917Z 219DEG 6KT 3471 8412

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 13, 3:25 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
325 PM EDT Thu Mar 13 2025

GAZ032-033-132000-
North Fulton GA-Cobb GA-
325 PM EDT Thu Mar 13 2025

...A strong thunderstorm will impact portions of northeastern Cobb
and north central Fulton Counties through 400 PM EDT...

At 324 PM EDT, a strong thunderstorm was over Sandy Plains, or near
Marietta, moving east at 5 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Roswell, Sweat Mountain, Sandy Plains, Sandy Springs, Marietta, and
Alpharetta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3407 8442 3408 8435 3403 8432 3397 8436
      3399 8452 3407 8454
TIME...MOT...LOC 1924Z 265DEG 6KT 3402 8450

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 13, 3:30 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Thu Mar 13 2025

GAZ083-095-132000-
Houston GA-Twiggs GA-
330 PM EDT Thu Mar 13 2025

...A strong thunderstorm will impact portions of southwestern Twiggs
and east central Houston Counties through 400 PM EDT...

At 330 PM EDT, a strong thunderstorm was over Kathleen, or near
Perry, moving east at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Bonaire, Sand Bed, Kathleen, Houston Lake, Perry, and Warner Robins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3244 8367 3252 8370 3261 8353 3256 8345
      3247 8348
TIME...MOT...LOC 1930Z 247DEG 14KT 3250 8363

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 2:05 PM EDTSpecial Weather StatementFFCChattahoochee25 min
Mar 13, 2:10 PM EDTSpecial Weather StatementFFCUnion35 min
Mar 13, 2:25 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee, Stewart50 min
Mar 13, 2:47 PM EDTSpecial Weather StatementFFCUnion28 min
Mar 13, 2:55 PM EDTSpecial Weather StatementFFCMeriwether35 min
Mar 13, 2:57 PM EDTSpecial Weather StatementFFCCobb33 min
Mar 13, 3:12 PM EDTSpecial Weather StatementFFCWebster33 min
Mar 13, 3:17 PM EDTSpecial Weather StatementFFCUnion28 min
Mar 13, 3:25 PM EDTSpecial Weather StatementFFCCobb35 min
Mar 13, 3:30 PM EDTSpecial Weather StatementFFCHouston30 min
Mar 13, 4:33 PM EDTSpecial Weather StatementFFCMorgan27 min
Mar 13, 4:45 PM EDTSpecial Weather StatementFFCCobb30 min
Mar 13, 4:46 PM EDTSpecial Weather StatementFFCCrisp29 min
Mar 13, 4:48 PM EDTSpecial Weather StatementFFCClayton27 min
Mar 13, 5:13 PM EDTSpecial Weather StatementFFCCherokee32 min
Mar 13, 5:14 PM EDTSpecial Weather StatementFFCCrisp31 min
Mar 13, 5:15 PM EDTSpecial Weather StatementFFCMorgan30 min
Mar 13, 6:42 PM EDTSpecial Weather StatementFFCFannin18 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.